Alert archive / Maryland / Tornado Warnings in 2013
Tornado Warning 5, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 10, 2013, 3:24 PM EDT for Baltimore County, Harford County, Maryland. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 3:24 PM EDT (19:24 UTC)
- Expired
- Jun 10, 2013, 4:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Baltimore County, MD, Harford County, MD
The radar
The Dover AFB radar (KDOX), 115 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:26 PM EDT | FUNNEL CLOUD | 1 N Fork, MD | FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN |
| Jun 10, 3:26 PM EDT | TSTM WND DMG | 1 N Fork, MD | FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN |
| Jun 10, 3:28 PM EDT | TORNADO | 1 Sw Fork, MD | EF0. MAX WIND 80 MPH. PATH LENGTH 0.5. MAX PATH WIDTH 100 YARDS. SIX TREES UPROOTED. SWIRLING DEBRIS REPORTED BY EYWITNESSES. TREE DAMAGE AND FENCE DAMAGE NEAR METHODIST CHURCH. |
| Jun 10, 3:28 PM EDT | TORNADO | Fork, MD | EF0. MAX WIND 80 MPH. PATH LENGTH 0.5. MAX PATH WIDTH 100 YARDS. SIX TREES UPROOTED. SWIRLING DEBRIS REPORTED BY EYWITNESSES. TREE DAMAGE AND FENCE DAMAGE NEAR METHODIST CHURCH. |
| Jun 10, 3:30 PM EDT | TSTM WND DMG | 1 Sw Fork, MD | SEVERAL LARGE PINE TREES UPROOTED RT 147 AND GLEN ARM ROAD. |
| Jun 10, 3:30 PM EDT | TORNADO | Fork, MD | TREE AND STRUCTURAL DAMAGE NEAR FORK METHODIST CHURCH PER EYEWITNESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284
WFUS51 KLWX 101924
TORLWX
MDC005-025-102000-
/O.NEW.KLWX.TO.W.0005.130610T1924Z-130610T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
324 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HARFORD COUNTY IN NORTHERN MARYLAND...
EASTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
* UNTIL 400 PM EDT
* AT 319 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS NEAR KINGSVILLE...OR 6 MILES NORTHEAST OF WOODRING...
AND WAS MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
FALLSTON...
PLEASANT HILLS...
BEL AIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3970 7622 3965 7615 3961 7613 3939 7643
3946 7658 3973 7636 3972 7623
TIME...MOT...LOC 1925Z 219DEG 23KT 3947 7646
$$1 follow-up statement
932
WWUS51 KLWX 101944
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
344 PM EDT MON JUN 10 2013
MDC005-025-101954-
/O.CAN.KLWX.TO.W.0005.000000T0000Z-130610T2000Z/
HARFORD MD-BALTIMORE MD-
344 PM EDT MON JUN 10 2013
...THE TORNADO WARNING IS CANCELLED FOR BALTIMORE AND HARFORD
COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE POTENTIAL OF TORNADOES
UNTIL 10 PM TONIGHT.
LAT...LON 3970 7622 3965 7615 3961 7613 3939 7643
3946 7658 3973 7636 3972 7623
TIME...MOT...LOC 1944Z 219DEG 23KT 3956 7636
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:07 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 10, 3:07 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT MON JUN 10 2013
.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO LIFT NORTH OF THE AREA THIS
AFTERNOON. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. HIGH
PRESSURE BRIEFLY BUILDS IN FOR WEDNESDAY...THEN LOW PRESSURE IS
EXPECTED TO IMPACT THE AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT. HIGH PRESSURE RETURNS FOR FRIDAY AND MAY HOLD INTO THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SFC ANALYSIS SHOWS THE WARM FRONT HAS LIFTED NORTH OF THE MASON-
DIXON LINE INTO SRN PA THIS AFTN WHILE A CLOSED LOW CURRENTLY OVER
IN CONTINUES TO MOVE EWD. BROAD UPPER DIFFLUENCE AND DEEP SLY FLOW
AHEAD OF THE LOW HAS PLACED THE MID-ATLANTIC REGION IN A VERY MOIST
AIRMASS WITH PWATS GREATER THAN 2 INCHES.
A TORNADO WATCH IS IN EFFECT FOR THE CWA EXCEPT FOR THE POTOMAC
HIGHLANDS UNTIL 10 PM. ONLY A FEW BREAKS IN THE CLOUD COVER WERE
NEEDED TO DESTABILIZE THE MOIST BOUNDARY LAYER THIS AFTN. THE
STRENGTHENING SLY LLVL JET WILL PRODUCE SUFFICIENT SHEAR FOR
STORMS TO ORGANIZE INTO LOW-TOPPED SUPERCELLS AND BOWING SEGMENTS.
SHOWERS AND TSTMS WILL CONTINUE TO DEVELOP DURING THE PEAK HEATING
HRS. THE MAIN THREATS WITH THESE STORMS WILL BE VERY HEAVY
RAINFALL...DAMAGING WINDS AND A FEW TORNADOES. THE THREAT FOR
TORNADOES WILL LIKELY BE ENHANCED FARTHER NORTH OVER NORTHERN MD
JUST SOUTH OF THE WARM FRONT WHERE THE SFC WINDS ARE BACKED
SLIGHTLY.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE CWA THRU THE
EVE. WITH THE GROUND ALREADY SATURATED AND CREEKS/STREAMS ELEVATED
FROM HVY RAINFALL EXTENDING BACK TO LATE LAST WEEK...IT WILL NOT
TAKE MUCH TO PRODUCE FLASH FLOODING. 1- AND 3-HR FFG IS ACCORDINGLY
VERY LOW /AROUND AN INCH/ ACROSS THE FLASH FLOOD WATCH AREA. THE
WATCH REMAINS IN EFFECT THRU THE EVE. CONVECTION WILL WANE FROM WEST
TO EAST LATE THIS EVE AND OVNGT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
MID-/UPPER- LVL TROUGH WILL MOVE THRU THE I-95 CORRIDOR TUE MRNG AND
EAST OF THE AREA BY THE AFTN. LARGE-SCALE SUBSIDENCE IN WAKE OF THE
TROUGH PASSAGE WILL BECOME ENHANCED BY DOWNSLOPING WLY FLOW OFF
THE MTS. BOTH 12Z GFS/NAM BUFKIT SOUNDINGS INDICATE THAT CONVECTION
SHOULD BE HELD AT BAY FOR MUCH OF THE AREA BY MID-LVL CAP.
HOWEVER...SFC PRESSURE TROUGH IS FCST TO STALL NEAR THE CHSPK BAY
TUE AFTN. LLVL CONVERGENCE AND HIGHER DEWPOINTS AHEAD OF THE TROUGH
MAY ALLOW SHOWERS TO OVERCOME CAP NEAR/EAST OF I-95. MAX TEMPS
GENERALLY IN THE LOW AND MID 80S.
KEPT FCST FOR TUE NGT DRY WITH WEAK SFC HIPRES TRYING TO BUILD INTO
THE MID-ATLANTIC REGION. MIN TEMPS RANGING FROM THE UPPER 50S IN THE
ALLEGHENY FRONT TO NEAR 70F IN THE CITIES AND ALONG THE WRN SHORE OF
THE BAY.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ACTIVE PATTERN EXPECTED TO CONTINUE WEDNESDAY THROUGH THURSDAY
NIGHT. AM INCREASINGLY CONCERNED FOR HEAVY RAINFALL SOMETIME IN
THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD WHICH COULD
RESULT IN RENEWED FLOODING CONCERNS. HAVE ADDED THREAT OF HEAVY
RAINFALL AND FLASH FLOODING IN THE HWO.
MODELS SHOW THE FRONTAL BOUNDARY THAT MOVES THROUGH TONIGHT
STALLED OUT TO THE SOUTH THROUGH MIDWEEK. MEANWHILE...MODELS
INDICATE MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG THE FRONT. WE
WOULD BE TO THE NORTH OF THE FRONT...AND WITHIN THE MID-LEVEL
STEERING FLOW WHICH WOULD PUT US IN A FAVORABLE AREA TO RECEIVE
SHOWERS AND THUNDERSTORMS. MUCH OF WEDNESDAY MAY BE DRY...BUT
THEREAFTER LOOKS UNSETTLED. WILL HAVE TO FINE TUNE DETAILS AS WE
GET CLOSER.
THURSDAY NIGHT WAVE SHOULD PUSH THE FRONT FURTHER SOUTH...WITH
HIGH PRESSURE BUILDING IN FOR FRIDAY AND HOLDING INTO THE WEEKEND.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THROUGH 20Z...DCA...BWI...AND MTN TERMINALS WILL HAVE HEAVY SHOWERS
AND EMBEDDED TSTMS. VSBYS AND CIGS WILL BRIEFLY BE REDUCED TO MVFR
OR IFR CONDITIONS BEFORE RETURNING TO VFR BETWEEN 20Z AND 22Z AS
SKIES CLEAR BEFORE THE NEXT ROUND OF SHOWERS AND STORMS. AS FOR
MRB...CHO...AND IAD...VFR CONDITIONS EXPECTED THROUGH 20Z.
HOWEVER...RAPIDLY DEVELOPING SHOWERS AND HEAVY THUNDERSTORMS WILL
QUICKLY MOVE EAST FROM THE POTOMAC HIGHLANDS INTO THESE TERMINALS
AND ARRIVE BETWEEN 21Z AND 00Z. SOME STORMS WILL HAVE GUSTY WINDS
WITH BRIEF GUSTS OVER 30 KNOTS. THE STRONGEST STORMS WILL BE
SEVERE AS A SURFACE COLD FRONT AND ITS UPPER LEVEL SUPPORT MOVE
ACROSS THE TERMINALS. AN ISOLATED TORNADO...PERHAPS PRODUCING
GUSTS OVER 50 KNOTS...IS NOT OUT OF THE QUESTION AT ANY OF OUR SIX
TERMINALS. RECENT OBSERVATIONS IN THE MIDDLE AND UPPER LEVELS OF
THE ATMOSPHERE HAS SHOWN AN INCREASE IN POTENTIAL WIND SHEAR. THIS
IS IN RESPECT TO THE TORNADO WATCH THAT WAS ISSUED AND IS IN
EFFECT UNTIL 10 PM LT.
COLD FRONT LOOKS TO MOVE THROUGH FROM THE WEST TONIGHT...LEADING
TO LESS COVERAGE OF CONVECTION AND A WIND SHIFT TO THE WEST
OVERNIGHT.
FRONTAL BOUNDARY STALLS OUT TO THE SOUTH AND WAVES OF LOW PRESSURE
MAY BRING SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WILL HAVE TO FINE TUNE DETAILS AS WE GET CLOSER.
&&
.MARINE...
SLY FLOW WILL CONTINUE TO INCREASE FROM SOUTH TO NORTH THIS AFTN AS
A WARM FRONT LIFTS NORTH OF THE WATERS AND ARE GENERALLY GUSTING
15-20 KT AS OF 3 PM. LLVL JET INCREASES 40-45 KT LATE THIS AFTN
JUST A FEW THOUSAND FEET OFF THE GROUND. THIS COMBINED WITH
CHANNELING WILL HELP BOOST WINDS UP THE BAY/LOWER TIDAL POTOMAC
RIVER INTO SCA TERRITORY LATER THIS AFTN.
SCT THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...
DAMAGING WINDS AND WATERSPOUTS. MARINERS ARE STRONGLY ENCOURAGED
TO HEAD SPECIAL MARINE WARNINGS IF ON THE WATERS THIS AFTN AND EVE.
COLD FRONT MOVES THROUGH THE BAY LATE TONIGHT/EARLY TUESDAY WITH A
WIND SHIFT. POST-FRONTAL WINDS SHIFT TO THE WEST ON TUESDAY AND
COULD BE CLOSE TO SCA CRITERIA.GIVEN LOW CONFIDENCE WILL REFRAIN
FROM ISSUING SCA.
FRONT STALLS TO THE SOUTH THROUGH MID-WEEK...WITH LOW PRESSURE
RIDING ALONG THE FRONT LIKELY BRINGING UNSETTLED CONDITIONS.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ004>007-
009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR VAZ025>027-
029-030-036>040-050-051-501>504.
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ042-
052>057.
WV...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR WVZ505-506.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ANZ530>534-
536>543.
&&
KLEIN/KLWHazardous weather outlook, Jun 10, 2:20 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 220 PM EDT MON JUN 10 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 111000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 220 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA THROUGH 10 PM. ISOLATED TORNADOES AND LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE OUTLOOK AREA UNTIL MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTERNOON AND INTO TONIGHT. FLOODING OF SMALL STREAMS AND CREEKS COULD LINGER INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-111000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 220 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 10 PM FOR THE OUTLOOK AREA... EXCLUDING THE POTOMAC HIGHLANDS. ISOLATED TORNADOES AND LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH UNTIL 9 PM FOR THE SOUTHERN POTOMAC HIGHLANDS...CENTRAL SHENANDOAH VALLEY AND CENTRAL VIRGINIA FOOTHILLS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT FOR NORTH-CENTRAL AND SOUTHERN MARYLAND AND NORTHERN VIRGINIA UNTIL MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS. FLOODING OF SMALL STREAMS AND CREEKS COULD LINGER INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED.
In the hours before
Local storm report, Jun 10, 9:50 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
950 AM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 2 NNE LOCUST GROVE 38.33N 77.80W
06/10/2013 ORANGE VA 911 CALL CENTER
GOVERNOR ALMOND RD IS CLOSED BETWEEN ZOAR RD AND INDIAN
TOWN RD DUE TO FLOODING
&&
CORRECTED REMARKS
EVENT NUMBER LWX1300240
KLWLocal storm report, Jun 10, 9:52 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
952 AM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD UNIONVILLE 38.26N 77.97W
06/10/2013 ORANGE VA 911 CALL CENTER
ALL OF VILLAGE RD IS CLOSED DUE TO FLOODING
&&
EVENT NUMBER LWX1300241
KLWLocal storm report, Jun 10, 9:58 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
958 AM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 3 SSE MITCHELLS 38.34N 78.00W
06/10/2013 ORANGE VA 911 CALL CENTER
RIVER RD WEST OF US 522 IS CLOSED DUE TO FLOODING
&&
EVENT NUMBER LWX1300242
KLWLocal storm report, Jun 10, 10:01 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1001 AM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 2 WNW ORANGE 38.26N 78.14W
06/10/2013 ORANGE VA 911 CALL CENTER
INTERSECTION NEAR SPICERS MILL RD AND JONES MILL RD IS
CLOSED DUE TO FLOODING
&&
EVENT NUMBER LWX1300243
KLWLocal storm report, Jun 10, 2:06 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
206 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 3 E MINT SPRING 38.08N 79.05W
06/10/2013 AUGUSTA VA DEPT OF HIGHWAYS
CHRISTIANS CREEK ROAD REPORTED FLOODED AND CLOSED AT
CHRISTIANS CREEK.
&&
EVENT NUMBER LWX1300244
JELocal storm report, Jun 10, 2:55 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FLOOD 2 WSW DAMASCUS 39.27N 77.24W
06/10/2013 MONTGOMERY MD CO-OP OBSERVER
WATER ABOUT 1 FOOT DEEP FLOWING ACROSS ROADWAY NEAR
INTERSECTION OF STRINGTOWN RD AND KINGS VALLEY RD
&&
EVENT NUMBER LWX1300245
KLWThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:09 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 3 more | 26 hr |
| Jun 10, 2:41 AM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 3 hr |
| Jun 10, 4:41 AM EDT | River Flood Warning | LWX | Montgomery | 29 hr |
| Jun 10, 2:51 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 3 hr |
| Jun 10, 4:06 PM EDT | Flash Flood Warning | LWX | Harford | 3 hr |
| Jun 10, 4:39 PM EDT | Areal Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jun 10, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 23 min |
| Jun 10, 5:42 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 48 min |
| Jun 10, 6:38 PM EDT | Areal Flood Warning | LWX | Frederick, Montgomery | 13 hr |
| Jun 10, 6:56 PM EDT | Tornado Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 34 min |
| Jun 10, 7:13 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 3 hr |
| Jun 10, 7:24 PM EDT | Tornado Warning | LWX | Baltimore, Carroll | 36 min |
| Jun 10, 7:53 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
Nearby
Tornado Warnings in Maryland, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.